Bleeding After Intercourse?

Illustration of Bleeding After Intercourse?
Illustration: Bleeding After Intercourse? images.shape.mdpcdn.com

Hello, I want to ask, I used to give you injections every 3 months if I’m not mistaken, I injected 3 times a week after several months to give birth. Then I did not menstruate 6 months after stopping birth control, in early December I did not have much menstruation only 3-4 days, after I finished my interval 2 days in the morning “related but afternoon blood came out, in my opinion may not have finished menstruation y blood came out around 3 days, then menstruation stops every day I have intercourse tomorrow morning y blood comes out again and it’s been 3 times like that.Is this the effect because I didn’t menstruate for 6 months? In addition, my knee always aches, my right hip has lumps. It appeared when I was born with the first child, according to the doctor, was there a lump that had an effect? ​​Please answer

1 Answer:

Hello Iqoh,

Thank you for the question.

Menstrual disorders, in the form of irregular menstrual cycles and frequent bleeding after sexual intercourse, are normally natural for injecting birth control users due to the influence of synthetic hormone content in them. Not infrequently indeed, this complaint persists even though you no longer use the injectable KB. Even so, you may also experience menstrual disorders that occur due to other triggers, such as pelvic inflammation, ovarian cysts, myoma, cervical cancer, hormonal disorders, unhealthy lifestyles, and so on. The pain that feels in your waist accompanied by the appearance of a lump around the hip can occur related to the conditions above, or it could also be due to other factors, such as nerve clamps, hernias, stones or kidney infections, benign or malignant tumors in the abdominal cavity, post injury, infection of other organ systems, lymphadenitis, and so on.

Unfortunately, we do not examine you directly, so it is not right for us to ascertain what condition you are experiencing right now. We urge, if you have experienced repeated complaints like this, check yourself directly to the doctor or obstetrician so that a comprehensive physical examination can be carried out, accompanied by supporting examinations, such as ultrasound, x-rays, CT scans, biopsies, and so on. Through this method, then the best treatment can be given.

In this context, to help alleviate your complaints, you should:

 Compression warm waist aches, do not carelessly sorted Do not press or pry lumps in the hips Not always lift too heavy loads When bleeding occurs, do not always have excessive sex Discipline to live a healthy lifestyle, including regularly exercising, eating more fruits and vegetables Get enough sleep, and maintain an ideal body weight. Hope it helps.

: by

Related Question

Nasal Congestion On The Right Accompanied By Hearing Loss?

Nasal Congestion On The Right Accompanied By Hearing Loss?

(1 year ago)

In the morning, my right nose was blocked, but my right ear followed it was blocked, so I could not hear clearly and like a height. What is the effect of a blocked nose?...

The Appearance Of Brown Spots On The Face?

The Appearance Of Brown Spots On The Face?

(1 year ago)

Hello, I’m 23 years old Vinni. So on my face there are brown nodules spread from the eye area to the temples as well as my mother on her face there are also brown nodules lik...

After Running Out Of Curette?

After Running Out Of Curette?

(1 year ago)

Hi, I had a miscarriage on June 12 2018 and was curetted because my fetus, which should have been 12 weeks, actually stopped developing at 8 weeks of age. After taking a curette fo...

Leave a Reply

Your email address will not be published. Required fields are marked *